Dr. Fang Li(李芳)


Dr. Fang Li

eMail:  fangli0214@gmail.com

Phone Number(s):

Direct: +86-21-54343067


Room 1215C, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

Research Interests:
Partial differential equations, applied mathematics
Recent Publications (from MathSciNet):
MR3990735 Reviewed Cao, Jia-Feng; Du, Yihong; Li, Fang; Li, Wan-Tong The dynamics of a Fisher-KPP nonlocal diffusion model with free boundaries. J. Funct. Anal. 277 (2019), no. 8, 2772–2814. (Reviewer: Hong Ming Yin) 35K57 (35K91 35R20 35R35 92D25)
Publication Year 2019 Indexed 2019-10-07 Review Published2020-03-16
MR3858420 Reviewed Bai, Xueli; Li, Fang Classification of global dynamics of competition models with nonlocal dispersals I: symmetric kernels. Calc. Var. Partial Differential Equations 57 (2018), no. 6, Paper No. 144, 35 pp. 92D25 (35K51 35K58 35Q92)
Publication Year 2018 Indexed 2018-11-16 Review Published2018-12-11
MR3605546 Reviewed Li, Fang; Zheng, Xiaoming Comparison of several reaction and diffusion models of growth factors in angiogenesis. Commun. Math. Sci. 15 (2017), no. 1, 1–26. 35Q92 (35K57 92C30)
Publication Year 2017 Indexed 2017-03-29 Review Published2017-06-30
MR3590005 Reviewed Li, F.; Nakashima, K.; Ni, W.-M. Non-local effects in an integro-PDE model from population genetics. European J. Appl. Math. 28 (2017), no. 1, 1–41. 92D10 (35B35 35K20 35K58 35R09 92D25)
Publication Year 2017 Indexed 2017-03-13 Review Published2017-03-28
MR3583503 Reviewed Li, Fang; Coville, Jerome; Wang, Xuefeng On eigenvalue problems arising from nonlocal diffusion models. Discrete Contin. Dyn. Syst. 37 (2017), no. 2, 879–903. 45C05 (35B50 35P15 35R09 92D25)
Publication Year 2017 Indexed 2017-02-23 Review Published2017-11-28
MR3567494 Reviewed Li, Fang; Peng, Rui; Song, Xianfa Global existence and finite time blow-up of solutions of a Gierer-Meinhardt system. J. Differential Equations 262 (2017), no. 1, 559–589. 35K51 (35A01 35B44 35K58)
Publication Year 2017 Indexed 2017-01-19 Review Published2017-04-05
MR3460175 Reviewed Bai, Xueli; He, Xiaoqing; Li, Fang An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016), no. 5, 2161–2170. (Reviewer: Joseph L. Shomberg) 35K58 (35B09 35B30 35B40 35K20 35Q92)
Publication Year 2016 Indexed 2016-05-10 Review Published2016-08-25
MR3407209 Reviewed Li, Fang; Xu, Lihu Finite time blowup of the stochastic shadow Gierer-Meinhardt system. Electron. Commun. Probab. 20 (2015), no. 65, 13 pp. 60H30 (35B44 35R60)
Publication Year 2015 Indexed 2015-12-23 Review Published2016-01-08
MR3312639 Reviewed Bai, Xueli; Li, Fang Global dynamics of a competition model with nonlocal dispersal II: The full system. J. Differential Equations 258 (2015), no. 8, 2655–2685. (Reviewer: Yogesh Sharma) 45K05 (35F50 45G15 45M05 45M10 45M20 92D25)
Publication Year 2015 Indexed 2015-04-15 Review Published2015-07-08
MR3261578 Reviewed Bai, Xueli; Li, Fang Optimization of species survival for logistic models with non-local dispersal. Nonlinear Anal. Real World Appl. 21 (2015), 53–62. 92D25
Publication Year 2015 Indexed 2014-11-10 Review Published2014-12-16
MR3254524 Reviewed Li, Fang; Yip, Nung Kwan Finite time blow-up of parabolic systems with nonlocal terms. Indiana Univ. Math. J. 63 (2014), no. 3, 783–829. (Reviewer: Hongwei Chen) 35K51 (35B44 35K57 35K58)
Publication Year 2014 Indexed 2014-10-20 Review Published2015-05-20
MR3189110 Reviewed Kim, Yong-Jung; Kwon, Ohsang; Li, Fang Global asymptotic stability and the ideal free distribution in a starvation driven diffusion. J. Math. Biol. 68 (2014), no. 6, 1341–1370. 35K20 (35B09 35Q92 92D40)
Publication Year 2014 Indexed 2014-06-19 Review Published2014-08-29
MR3145816 Reviewed Li, Fang; Lou, Yuan; Wang, Yang Global dynamics of a competition model with non-local dispersal I: the shadow system. J. Math. Anal. Appl. 412 (2014), no. 1, 485–497. 92D25
Publication Year 2014 Indexed 2014-03-14 Review Published2014-05-05
MR3128024 Reviewed Kim, Yong-Jung; Kwon, Ohsang; Li, Fang Evolution of dispersal toward fitness. Bull. Math. Biol. 75 (2013), no. 12, 2474–2498. 92D25 (92D15)
Publication Year 2013 Indexed 2014-03-06 Review Published2014-06-26
MR3079941 Reviewed Li, Fang; Zhang, Yanyan On steady-state solutions of a 1-D chemotaxis model with volume-filling effect. J. Math. Anal. Appl. 408 (2013), no. 1, 1–18. 35J57 (35A01 35K51)
Publication Year 2013 Indexed 2013-10-24 Review Published2013-12-20
MR2967812 Reviewed Li, Fang; Zheng, Xiaoming Singularity analysis of a reaction-diffusion equation with a solution-dependent Dirac delta source. Appl. Math. Lett. 25 (2012), no. 12, 2179–2183. 35K59 (35A20 35K91 92C35)
Publication Year 2012 Indexed 2013-01-30 Review Published2013-03-04
MR2851903 Reviewed Li, Fang; Nakashima, Kimie Transition layers for a spatially inhomogeneous Allen-Cahn equation in multi-dimensional domains. Discrete Contin. Dyn. Syst. 32 (2012), no. 4, 1391–1420. (Reviewer: Mariel I. Sáez Trumper) 35J91 (35B25 35K91)
Publication Year 2012 Indexed 2012-03-21 Review Published2013-03-13
MR2806326 Reviewed Li, Fang; Yip, Nung Kwan Long time behavior of some epidemic models. Discrete Contin. Dyn. Syst. Ser. B 16 (2011), no. 3, 867–881. 35K51 (35B40 35Q92 92D30)
Publication Year 2011 Indexed 2011-10-18 Review Published2012-04-27
MR2774133 Reviewed Li, Fang; Wang, Liping; Wang, Yang On the effects of migration and inter-specific competitions in steady state of some Lotka-Volterra model. Discrete Contin. Dyn. Syst. Ser. B 15 (2011), no. 3, 669–686. (Reviewer: Antonio Suárez Fernández) 35J57 (35B45 35J91 35K51 92D25)
Publication Year 2011 Indexed 2011-06-23 Review Published2011-10-28
MR2553858 Reviewed Li, Fang; Ni, Wei-Ming On the global existence and finite time blow-up of shadow systems. J. Differential Equations 247 (2009), no. 6, 1762–1776. (Reviewer: Lubomira G. Softova) 35K51 (35B44 35K57)
Publication Year 2009 Indexed 2009-12-03 Review Published2010-06-28

More publications